MathSciNet Relay Station
MathSciNet bibliographic data
MR131187 (24 #A1040) 46.10 (47.10)
Kurepa, Svetozar On the quadratic functional. Acad. Serbe Sci. Publ. Inst. Math. 13 1961 57–72.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement